Mixed Fuzzy Soft Topological Spaces


Gezici A., Yildiz C.

GAZI UNIVERSITY JOURNAL OF SCIENCE, vol.31, no.4, pp.1166-1177, 2018 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 31 Issue: 4
  • Publication Date: 2018
  • Journal Name: GAZI UNIVERSITY JOURNAL OF SCIENCE
  • Journal Indexes: Emerging Sources Citation Index, Scopus, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.1166-1177
  • Keywords: Fuzzy soft set, Fuzzy soft topology, First countable space, Second countable space

Abstract

In this paper, we introduce a new type of mixed fuzzy soft topological space over a fuzzy soft set on initial universe set. We define countability on mixed fuzzy soft topological spaces.